# SDR ABXA20251127309

- Difficulty date: November 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 58,852 hours, 25,702 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  LT AFT FUEL PUMP EICAS,  QRH COMPLETE.  ACFT RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C. MTX DEFERRED LEFT AFT FUEL PUMP IAW MEL ABX-28-22-1 . AND RETURNED A/C TO SERVICE .
